Saturday, October 23, 2021
No menu items!
Shingular Shingles Relief Spray
HomeDISEASES & CONDITIONSBODYAre Pain Killers Causing Your Headaches?

Are Pain Killers Causing Your Headaches?

What do you do if you are suffering from tension headaches? What should you do if you have chronic pain? You might think you can just take a pain pill. Wrong! WRONG! Painkillers can be responsible for chronic pain and not just relieve it.

Paul Duckro, an associate professor of psychology at St. Louis University, says that chronic headache sufferers should stop taking painkillers. According to our research, withdrawal of medication was a benefit for two-thirds (33%) of chronic headache sufferers. Two-thirds (33%) of chronic headache sufferers did not experience relief from their headaches due to the medication they were using. They also experienced an increase in their pain levels by taking analgesics.

“Evidently, the headaches can be drug-induced when a chronic sufferer begins to take analgesics (such as ibuprofen or acetaminophen) at a certain point. Ironically, a substance that is intended to relieve pain can also be used in the production of it. Ibuprofen, which is also known as Motrin IB or Nuprin, is the “pain-relieving” ingredient in Advil, Motrin IB and other headache medications. Tylenol’s active ingredient is Acetaminophen, which is known to be painkilling. These popular medications could be hindering your ability to recover from chronic headaches. Worse, some of the drugs that claim to relieve your pain could actually make it worse.

Duckro says, “The person takes some aspirin but the pain gets worse.” The person continues to take aspirin. In anticipation of the pain, the person starts to take more aspirin. Gradually, the headaches start to appear. Usually it is a woman. (Duckro, who is the director of St. Louis University’s Biobehavioral Treatment Center has its own headache management program.

Oregon Health Sciences University’s head of nephrology, Dr. William Bennett, believes that as much as 20% of the 125,000 cases in America of end-stage renal disease are due to over-the-counter painkillers. Side effects are a part of all drugs. Side effects can include nausea, dizziness and lightheadedness as well as stomach pain, liver damage or kidney damage, internal bleeding, stomach pain, stomach pain, dizziness, dizziness, lightheadedness, dizziness, lightheadedness, vomiting, stomach cramps, stomach problems, liver damage, kidney damage, blood loss, and many other symptoms, including death. These possible side effects of ingesting drugs have been known since childhood (unless we don’t read labels), and yet, we continue to consume these analgesics in large numbers in the hope that they will relieve our discomfort and pain.

It is not possible to eliminate pain from chronic migraines, stomachaches, or other forms of pain by taking a pain pill. It is not guaranteed that the drug will not cause unwanted side effects. When the pain becomes unbearable, we may decide that the potential relief is worth the risks associated with an analgesic.

Many people don’t realize that chronic headache medication can have additional consequences. It is possible that analgesics may be the reason for the headaches. You may discover that your pain medication is causing chronic headaches. You may find that chronic migraines are less frequent when you stop taking the medication. According to the Biobehavioral Treatment Center at St. Louis University, two-thirds (or more) of chronic headache sufferers were able to withdraw from medication.

RELATED ARTICLES

LEAVE A REPLY

Please enter your comment!
Please enter your name here

- Advertisment -
Google search engine

Most Popular

Recent Comments